Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone! So I'm new here and this is my first post. I just started my accutane course yesterday, and I am taking 40mg of Claravis once a day. Last night I noticed I had some muscle pain about an hour after I took my first pill, is this normal? I looked at the list of side effects and it had muscle pain under the severe category so I'm a little worried now. If anyone with experience could give their input that would be great!

Share this post


Link to post
Share on other sites

If your really worried consult your doctor. But accutane is a medication that builds in your system over time. Having severe side effects after just one are two pills is rare. But again call the doctor if your having pain you feel is abnormal.

Share this post


Link to post
Share on other sites

Ok so I guess it was a one time thing because last night I didn't have any side effects. Thanks for your advice!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×